Login to UWE

Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: Article
Number of items: 3.


Laister, R. (2004) Finite time extinction in nonlinear diffusion equations. Applied Mathematics Letters, 17 (5). pp. 561-567. ISSN 0893-9659 Available from:

Beardmore, R. E., Laister, R. and Peplow, A. (2004) Trajectories of a DAE near a pseudo-equilibrium. Nonlinearity, 17 (1). pp. 253-279. ISSN 0951-7715 Available from:

Laister , R. (2000) Instability of equilibria in some delay reaction-diffusion systems. Journal of Mathematical Analysis and Applications, 247 (2). pp. 588-607. ISSN 0022-247X Available from:

This list was generated on Fri Oct 28 02:59:20 2016 BST.


Copyright 2016 © UWE better together